# SDR SIMA20160521001

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 14,133 hours, 9,826 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NOSE GEAR UNABLE TO RETRACT AFTER TAKEOFF.  FOUND NLG STRUT LOW, SERVICED NLG STRUT IAW AMM 12-12-32.  SEE ITEM 2 THIS LOG PAGE.  ADJUSTED PROX SENSORS 11,24 & 44 IAW MM 32-61-05.  PERFORMED EXTENSION & RETRACTION CHECK IAW MM 32-30-00.  OPERATIONS CHECKED GOOD.
